# SDR UPS03840390

- Difficulty date: March 1, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  A/C ACCESSORY BETWEEN STA 55 TO 70 BETWEEN LONG 24L TO 25L FRAME 55 IS CRACKED AT SUPPORT ROD.  REPAIRED FRAME 55 BY THE FABRICATION AND INSTALLATION OF FRAME SECTION AND SPLICES IAW DC8 SRM 53-2-0 51-1-21 AND 51-1-21D.
